MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32551
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According to the initial reporter, the proximal graft and the distal graft separated creating a type 3 endoleak.It was reported that the patient underwent intervention on (b)(6) 2020.It was further reported: yes surgical intervention was required.The distal fenestrated component lost its overlap with the proximal fenestrated component.The distal component migrated down into the aneurysm at a difficult angle posteriorly.Also, the right and left iliac limbs lost seal within the common iliacs and migrated up into the aneurysm.The distal fenestrated graft and limbs folded in the aneurysm making reintervention difficult.Physician accessed the axillary artery and put a 8fr sheath down into the aorta.He stented the sma with a gore 8x29 vbx and stented the left renal artery with a gore 6x29 vbx.He then drove a wire down into the proximal fenenstrated graft.He was able to snake the wire into the distal graft and through the left iliac limb.The physician accessed both femoral arteries and then from the left side snared the wire from above.Once he had wire access he exchanged it to a stiff wire which helped straighten out the folded graft.He then accessed the patients right femoral artery with a wire and was able to get access into the aorta from both sides.He decided to reline the graft with a gore excluder graft.All grafts remained inside the body.Physician was able to gain access to the device and reline our device with gore grafts.After the relining the grafts with the gore endografts an angiogram confirmed that the aneurysm was now sealed with no endoleak.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key10119713
Report Number3005580113-2020-00372
Device Sequence Number14319668
Product Code MIH
UDI-Device Identifier10827002325514
UDI-Public(01)10827002325514(17)201103(10)AC1006353
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2020
Report Date (Section F) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2020
Device Model NumberG32551
Device Catalogue NumberZFEN-D-12-28-76-C
Device Lot NumberAC1006353
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/20/2020
Event Location Hospital
Date Report to Manufacturer06/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR